# SDR SWIA201126413

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 21,943 hours, 19,688 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT NOSE TIRE BURST ON TAKEOFF.  (FLT 6243)  REPLACED BOTH NOSE WHEEL ASSEMBLIES.
